MathSciNet Relay Station
MathSciNet bibliographic data
MR620254 (82j:10046) 10D07 (22E40 57M25)
Grunewald, Fritz J.; Schwermer, Joachim Arithmetic quotients of hyperbolic $3$-space, cusp forms and link complements. Duke Math. J. 48 (1981), no. 2, 351–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement